Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A geometric approach to the linear Penrose transform


Author: I. B. Penkov
Journal: Trans. Amer. Math. Soc. 290 (1985), 555-575
MSC: Primary 32L25; Secondary 53C05
MathSciNet review: 792811
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that under a certain cohomological condition the theorem of Witten, Isenberg, Yasskin and Green about the inverse Penrose transform of a (non-self-dual) connection $ \nabla $ (together with Manin's description of its curvature $ {F_\nabla }$) is true in a quite general situation. We then present a (multidimensional) version of the Penrose transform of a vector bundle in the language of jets. This gives a coordinate-free interpretation of certain results of Henkin and Manin, coding a number of classical field equations in terms of obstructions to infinitesimal extension of cohomology classes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32L25, 53C05

Retrieve articles in all journals with MSC: 32L25, 53C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0792811-4
PII: S 0002-9947(1985)0792811-4
Article copyright: © Copyright 1985 American Mathematical Society